# SDR AALA202302134874

- Difficulty date: January 19, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 61,629 hours, 7,554 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141W740047
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CAPTAIN'S FORWARD WINDSHIELD DELAMINATED. **SUPPLEMENTAL REPORT FOR AALA202301204874: REPLACED WINDSHIELD PER JOB CARD 72L21036001.** (CLOSED)
